Advanced

Resolvent estimates for non-selfadjoint operators with double characteristics

Viola, Joseph Anthony LU (2012) In Journal of the London Mathematical Society 85. p.41-78
Abstract
We study resolvent estimates for non-selfadjoint semiclassical pseudodifferential operators with double characteristics. Assuming that the quadratic approximation along the double characteristics is elliptic, we obtain polynomial upper bounds on the resolvent in a suitable region inside the pseudospectrum.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of the London Mathematical Society
volume
85
pages
41 - 78
publisher
Oxford University Press
external identifiers
  • wos:000299350100003
  • scopus:84856390199
ISSN
0024-6107
DOI
10.1112/jlms/jdr060
language
English
LU publication?
yes
id
64e5e619-46e3-44c0-a413-5931396add7d (old id 2355144)
date added to LUP
2012-02-24 09:09:44
date last changed
2017-01-01 03:56:57
@article{64e5e619-46e3-44c0-a413-5931396add7d,
  abstract     = {We study resolvent estimates for non-selfadjoint semiclassical pseudodifferential operators with double characteristics. Assuming that the quadratic approximation along the double characteristics is elliptic, we obtain polynomial upper bounds on the resolvent in a suitable region inside the pseudospectrum.},
  author       = {Viola, Joseph Anthony},
  issn         = {0024-6107},
  language     = {eng},
  pages        = {41--78},
  publisher    = {Oxford University Press},
  series       = {Journal of the London Mathematical Society},
  title        = {Resolvent estimates for non-selfadjoint operators with double characteristics},
  url          = {http://dx.doi.org/10.1112/jlms/jdr060},
  volume       = {85},
  year         = {2012},
}